# SDR 97ZZZX4379

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N145ES
- Make and model: Cessna 421B
- Aircraft serial: 421B0143
- Engine: Cont GTSIO520H
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Cracked
- Location: Nr 2 Cyl Attach
- Part time: 1,719 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRANKCASE CRACKED BOTTOM NR 2 CYLINDER ATTACH, AFT .4375 INCH CYLINDER STUD.
